# SDR VNAA202110051113

- Difficulty date: October 3, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 3,460 hours, 3,109 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Yoke
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR GOT STUCK UPON OPENING / PERFORMED OPS TEST OF PAX DOOR IAW CRJ900 AMM 52-11-00-710-801-A02. OPS TEST GOOD. SUPPLEMENTAL INFORMATION: PULLEY YOKE OF PAX DOOR SUPPORT-WHEEL SYSTEM FAILED. / REMOVED AND REPLACED PULLEY YOKE, CABLE PAX DOOR SUPPORT WHEEL IAW CRJ900 AMM 52-11-13-000/400-802-A01. PERFORMED OPS TEST OF THE SUPPORT WHEEL ASSY AND PAX DOOR IAW CRJ900 AMM 52-11-13-710-801-A01, AND 52-11-00-710-801-A02. NO OTHER DEFECTS NOTED AT THIS TIME.
